Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Approximation orders for natural splines in arbitrary dimensions
HTML articles powered by AMS MathViewer

by Tim Gutzmer and Jens Markus Melenk PDF
Math. Comp. 70 (2001), 699-703 Request permission


Based on variational properties, we generalize the approximation properties of the univariate natural cubic spline to splines in arbitrary dimensions.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC (2000): 41A15, 41A63, 41A25
  • Retrieve articles in all journals with MSC (2000): 41A15, 41A63, 41A25
Additional Information
  • Tim Gutzmer
  • Affiliation: Seminar für Angewandte Mathematik, ETH Zürich, CH-8092 Zürich
  • Email:
  • Jens Markus Melenk
  • Affiliation: Seminar für Angewandte Mathematik, ETH Zürich, CH-8092 Zürich
  • MR Author ID: 613978
  • ORCID: 0000-0001-9024-6028
  • Email:
  • Received by editor(s): July 13, 1999
  • Published electronically: October 18, 2000
  • © Copyright 2000 American Mathematical Society
  • Journal: Math. Comp. 70 (2001), 699-703
  • MSC (2000): Primary 41A15; Secondary 41A63, 41A25
  • DOI:
  • MathSciNet review: 1813144